Thank you for checking and no not fun for me or him we was really close when I first got him he would cuddle now since all the injections he hates me I give him a treat afterwards that worked until a week ago now he won’t get excited about that either and that was only one shot once a day two will have me and him stressed out but hopefully this worksThat's good.. There have been instances of dangerous oral antibiotics being prescribed by inexperienced vets and it proving fatal, so I wanted to just check and be sure.
Twice a day injections. That doesn't sound fun. Though I guess your bun is pretty used to injections by now.
I know I’d need a script for them she does too she said she would write me out one when finished he will have been on them 4-5 weeks I’d have to look on calendar to be sure .Yeah we have questions for your vet too. You need to get a written prescription for those meds. You can get them cheaper. And you'll probably need to give them longer than the vet thinks.
Okay. Thank you as of last night poops look normal and he’s eating his cecotropes again but not eating the amount of hay I would like so I’ll see how he is today after the morning injectionIf he's not responding well and it's affecting his appetite, you should talk to your vet right away. You may need to do supplemental syringe feeding. Worst case is a reaction to the antibiotic. In which case it would need to be stopped immediately and your buns condition assessed.
Antibiotics changes the taste of food. For me things taste bitter. You might want to give him things that are higher calorie. Carrot, dried pineapple, apple, berries. And check his pain meds. He should be getting them with the Antibiotics.
Ty he’s only had pain meds one time during these 4 mths of injections and it was metacam I’ll call in the morning see if I can get some I’m sure his backside is so sore from all the pokes he’s had I usually try to switch areas and sides but he’s been getting shots for 4 mths
Okay. Thank you as of last night poops look normal and he’s eating his cecotropes again but not eating the amount of hay I would like so I’ll see how he is today after the morning injection
Thank you I’ll order benebac and recovery food or critical careAntibiotics can sometimes cause some minor stomach upset and/or nausea affecting appetite. As long as it doesn't affect the fecal poop, causing dysbiosis and the fecal balls becoming mushy(not to be confused with mushy cecotropes, mushy fecals is usually an emergency, mushy cecotropes is usually not as urgent), I would just supplement the decreased hay intake with either supplemental syringe feeding, or increased pellet amounts if your rabbit will eat more pellets and it doesn't result in digestive upset. If your rabbit will eat plain grass hay pellets, these would be a better alternative.
For the syringe feeding mix, the best kind would be a plain hay mix made from plain grass hay pellets/cubes or finely(a coarse powder, not a fine powder) chopped up hay. Hay feeding mix with no added sugars and grains (like would be in pellets and recovery food mix) helps regulate a rabbits digestive system and microflora,, helping to decrease the chances of antibiotic dysbiosis occurring. A wide tip syringe is needed for this. Or sherwood recovery food, oxbow critical care, etc, can also be used for syringe feeds. Also if you aren't giving probiotics, these may be helpful in protecting the digestive microflora. Benebac plus is what I prefer.
Enter your email address to join:
Register today and take advantage of membership benefits.
Enter your email address to join: